Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Homogenization of a Reynolds equation describing compressible flow
Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Maskinelement.ORCID-id: 0000-0001-7029-1112
Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.ORCID-id: 0000-0003-1993-8229
Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.ORCID-id: 0000-0001-8211-3671
2012 (engelsk)Inngår i: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 390, nr 2, s. 456-471Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

We homogenize a Reynolds equation with rapidly oscillating film thickness function hε, assuming a constant compressiblity factor in the pressure-density relation. The oscillations are due to roughness on the bounding surfaces of the fluid film. As shown by previous studies, homogenization is an effective approach for analyzing the effects of surface roughness in hydrodynamic lubrication. By two-scale convergence theory we obtain the limit problem (homogenized equation) and strong convergence in L2 for the unknown density ρε. By adding a small corrector term we also obtain strong convergence in the Sobolev norm.

sted, utgiver, år, opplag, sider
2012. Vol. 390, nr 2, s. 456-471
HSV kategori
Forskningsprogram
Maskinelement; Matematik
Identifikatorer
URN: urn:nbn:se:ltu:diva-5148DOI: 10.1016/j.jmaa.2012.02.005ISI: 000301027900003Scopus ID: 2-s2.0-84857237758Lokal ID: 32d5e594-d1fa-4941-965e-2e563f56dc4aOAI: oai:DiVA.org:ltu-5148DiVA, id: diva2:978022
Merknad
Validerad; 2012; 20120210 (ysko)Tilgjengelig fra: 2016-09-29 Laget: 2016-09-29 Sist oppdatert: 2018-07-10bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Almqvist, AndreasFabricius, JohnWall, Peter

Søk i DiVA

Av forfatter/redaktør
Almqvist, AndreasFabricius, JohnWall, Peter
Av organisasjonen
I samme tidsskrift
Journal of Mathematical Analysis and Applications

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 423 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf